MAUDE Adverse Event Report: MIO; UNO INSET II 60/6 SC1 BLUE MCAN

MIO; UNO INSET II 60/6 SC1 BLUE MCAN
Model Number MMT-943A600
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Foreign: (b)(6).On (b)(6) 2022, the patient's mother reported that the patient experienced high blood glucose levels due to a bent cannula.The site location was the patient's abdomen.At the time of the incident the patient's blood glucose level was more than 33 mmol/l and the infusion set was changed on (b)(6) 2022 (in the morning).Subsequently, in the night of (b)(6) 2022, the patient was admitted to the hospital with blood glucose level of more than 33 mmol/l and ketones, and diabetic ketoacidosis.During hospitalization, the patient received some unspecified medication (drug name unknown) intravenously as corrective treatment.Further, the patient was admitted in the hospital overnight.At the time of this report (currently), the patient's blood glucose level was 16.3 mmol/l.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 60/6 SC1 BLUE MCAN
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key14139612
Report Number3003442380-2022-00559
Device Sequence Number17714929
Product Code FPA
UDI-Device Identifier05705244020337
UDI-Public05705244020337
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/01/2024
Device Model NumberMMT-943A600
Device Lot Number5355968
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2022
Initial Report FDA Received Date04/19/2022
Patient Sequence Number1
Patient SexUnknown